Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 33, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Nov 12, 2013, 4:28 AM EST. It took effect at Nov 12, 2013, 3:55 PM EST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2013, 4:28 AM EST (09:28 UTC)
- In effect from
- Nov 12, 2013, 3:55 PM EST
- Expired
- Nov 15, 2013, 3:00 AM EST
- In force
- 59 hr
- Issued by
- NWS Tampa Bay, FL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 8:50 PM EST, 7 hours 38 minutes earlier.
Area forecast discussion, Nov 11, 8:50 PM EST, 7 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 850 PM EST MON NOV 11 2013 .UPDATE (REST OF TONIGHT AND TUESDAY)... 12/00Z WATER VAPOR AND H4 RAP ANALYSIS SHOWING AN UPPER LEVEL PATTERN BEGINNING A RAPID AND SIGNIFICANT AMPLIFICATION INTO THE EASTERN HALF OF THE NATION. SHARP AND AMPLIFIED RIDGED FLOW OVER THE PACIFIC COAST QUICKLY TURNS SOUTH AND SOUTHEAST INTO THE DEVELOPING EASTERN U.S. TROUGH EVOLVING OVER THE NORTHERN PLAINS AND UPPER MIDWEST. CURRENTLY LOOKING AT A NEARLY ZONAL AND BENIGN MID/UPPER LEVEL PATTERN OVER MUCH OF THE SOUTHEASTERN CONUS...BUT THAT IS ABOUT TO CHANGE. GLOBAL GUIDANCE ENSEMBLES ARE IN GOOD AGREEMENT THAT SIGNIFICANT HEIGHT FALLS WILL QUICKLY PUSH INTO THE EASTERN HALF OF THE NATION DURING THE NEXT 24 HOURS WITH A STRONG SHORTWAVE APPROACHING THE CAROLINA/GA COAST BY THIS TIME TUESDAY EVENING. AT THE SURFACE...THIS EVOLVING TROUGH IS PUSHING A STRONG COLD FRONT SOUTHWARD THROUGH THE OHIO/TN VALLEY ON ITS WAY TO THE SOUTHEASTERN STATES ON TUESDAY/TUESDAY NIGHT. THIS WILL BE THE FIRST REAL INTRUSION OF WINTER AIR INTO PORTIONS OF THE EAST...WITH 850MB TEMPS DOWN TO -8 TO -10C AS FAR SOUTH AS THE CAROLINAS. THIS TYPE OF AIRMASS WILL CERTAINLY NOT REACH AS FAR SOUTH AS OUR FORECAST AREA...HOWEVER THIS STRONG FRONT WILL PASS THROUGH TUESDAY NIGHT WITH A BRIEF BUT NOTICEABLY SHOT OF COOLER AND DRIER AIR FOR THE MIDDLE PORTION OF THE WEEK. BACKING UP A BIT TO THE PRESENT...SENSIBLE WEATHER IS BENIGN AND DRY ACROSS THE REGION THIS EVENING WITH A LIGHT NORTHEAST FLOW ON THE SOUTHERN PERIPHERY OF 1022MB HIGH PRESSURE OVER THE CAROLINAS. FOR THE REST OF THE OVERNIGHT EXPECT DRY/RAIN FREE CONDITIONS WITH JUST SOME PASSING CIRRUS. TEMPERATURES WILL MAINLY BE IN THE 60S...WITH COOLER MID/UPPER 50S ACROSS THE NATURE COAST. THE COLD FRONT WILL BE QUICKLY APPROACHING FROM THE NORTH DURING THE DAY TUESDAY...HOWEVER MUCH OF THE DAY (FOR MUCH OF THE REGION) WILL REMAIN AHEAD OF THIS BOUNDARY. COLUMN MOISTURE IS LACKING FOR THIS FRONT TO WORK WITH...ESPECIALLY NORTH OF TAMPA BAY. CAN NOT RULE OUT A FEW SPRINKLES DUE TO THE STRENGTH OF SURFACE FOCUS...HOWEVER... ISOLATED AT BEST...AND FOR NOW WILL LEAVE MENTION OUT OF THE FORECAST NORTH OF I-4. LATE TUESDAY AND ESPECIALLY TUESDAY EVENING...A SLIGHTLY BETTER CHANCES AT A FEW SHOWERS OR SPRINKLES WILL BE POSSIBLE SOUTH OF I-4 AS THE FRONT ENCOUNTERS A BETTER MOISTURE PROFILE...BUT EVEN HERE...LOOKING AT 20-30% RAIN CHANCES AND ANY PRECIP AMOUNTS SHOULD BE LIGHT. && .AVIATION... 12/00Z-13/00Z...VFR CONDITIONS PREVAIL ALTHOUGH LAL/PGD COULD SEE PATCHY BR TOWARD SUNRISE. AN APPROACHING COLD FRONT ALONG WITH SLIGHTLY HIGHER MOISTURE ACROSS SOUTH FL MAY RESULT IN VCNTY SHRA AT PGD/FMY/RSW. LIGHT NE WINDS OVERNIGHT BACK TO NW IN THE AFTERNOON AND INCREASE. && .MARINE... GENERALLY BENIGN BOATING CONDITIONS WILL EXIST OVER THE FORECAST WATERS THROUGH EARLY TUESDAY AFTERNOON WITH A LIGHT TO MODERATE NORTHEAST FLOW. LATE TUESDAY INTO THE FIRST HALF OF TUESDAY NIGHT...WIND AND WAVE CONDITIONS WILL RAPIDLY BECOME HAZARDOUS AS A STRONG COLD FRONT DIVES SOUTHWARD ACROSS THE EASTERN GULF OF MEXICO. SOLID ADVISORY LEVEL WINDS FROM THE NORTH AND NORTHEAST WILL QUICKLY DEVELOP TUESDAY NIGHT AND LINGER THROUGH AT LEAST WEDNESDAY EVENING. GUSTS OVER 30 KNOTS ARE LIKELY AT TIMES...WITH THE POTENTIAL FOR A FEW GALE FORCE GUSTS OVER THE WATERS TO THE NORTH OF TAMPA BAY. MARINERS WITH BOATING PLANS FOR TUESDAY SHOULD BE AWARE OF RAPIDLY DETERIORATING CONDITIONS FROM NORTH TO SOUTH DURING THE LATER AFTERNOON HOURS AND THROUGH TUESDAY EVENING. && .PRELIMINARY POINT TEMPS/POPS... TPA 67 81 59 69 / 10 10 20 10 FMY 66 84 65 74 / 10 20 20 20 GIF 63 82 58 69 / 10 10 20 10 SRQ 66 81 61 71 / 10 10 20 10 BKV 59 80 54 65 / 10 10 20 10 SPG 68 80 62 67 / 10 10 20 10 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/MARINE...MROCZKA AVIATION...RUDE
Hazardous weather outlook, Nov 11, 4:57 AM EST, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 457 AM EST MON NOV 11 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-121000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 457 AM EST MON NOV 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL INCREASE BEHIND A COLD FRONT TUESDAY NIGHT WITH SMALL CRAFT ADVISORIES LIKELY. NORTH WINDS OF 20 TO 25 KNOTS WILL DEVELOP TUESDAY NIGHT AND CONTINUE WEDNESDAY WITH SEAS BUILDING TO AROUND 7 FEET OVER THE OUTER WATERS. WINDS AND SEAS WILL REMAIN ELEVATED THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 4:28 AM EST | Gale Warning | TBW | 33 hr | |
| Nov 12, 4:28 AM EST | Small Craft Advisory | TBW | 6 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.